# SDR SIMA20210219002

- Difficulty date: February 19, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT LAV AREA ON LH SIDE CENTER BEAM BETWEEN FRAMES 87-88. CORROSION LEVEL 2-C/A-RAR LH SIDE CENTER BEAM BETWEEN FRAMES 87-88 IAW EMB 175 SRM 51-40-08
